# SDR CALA2013091091161

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 65,039 hours, 24,380 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FS BETWEEN FR21 & FR23 AROUND STRINGER 20.  DAMAGED AREA HAS BEEN REWORKED BUT NOT DOCUMENTED.  DAMAGE MEASURES 1"LONG & .100" WIDE & 0.019" MATERIAL REMOVED.  DAMAGE IS UNDER 25% OF ORIGINAL SKIN THICKNESS OF 0.079".
